Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 20, 2014, 06:13:06 PM

Login with username, password and session length


Members
  • Total Members: 23733
  • Latest: vrocky
Stats
  • Total Posts: 642795
  • Total Topics: 48898
  • Online Today: 242
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: atripla and insomnia  (Read 1614 times)

0 Members and 1 Guest are viewing this topic.

Offline joeyg624

  • Member
  • Posts: 30
atripla and insomnia
« on: July 14, 2010, 04:24:04 AM »
hi guys:

someone please give me some good advice.  it seems like atripla is causing me to have episodes of insomnia lately.  is it possible to take it in the morning instead of at bedtime? how do i gradually switch my dosage then? any advice from doctors here? PLEASE!

thanks
Apr 10 CD4 60 VL 256,000
May 10 CD4 130 VL 724
Aug 10 CD4 188  VL <75
Nov 10 CD4 170  VL <75
Mar 11 CD4 272 VL <48
Aug 11 CD4 272 VL <20
Nov 11 CD4 267 VL <20
Mar 12 CD4 297 VL <20
Nov 12 CD4 312 VL <20

Offline phildinftlaudy

  • Member
  • Posts: 2,965
  • sweet Ann what you think babe...
Re: atripla and insomnia
« Reply #1 on: July 14, 2010, 08:17:30 AM »
hi guys:

someone please give me some good advice.  it seems like atripla is causing me to have episodes of insomnia lately.  is it possible to take it in the morning instead of at bedtime? how do i gradually switch my dosage then? any advice from doctors here? PLEASE!

thanks
Hi Joey-
I'm starting to experience the same thing from Atripla --- I usually take it between 10 pm and midnight.  I am gradually moving the time up an hour each day - hoping that this helps. 

September 13, 2008 - diagnosed +
Labs:
Date    CD4    %   VL     Date  CD4  %   VL
10/08  636    35  510   9/09 473  38 2900  12/4/09 Atripla
12/09  540    30    60   
12/10  740    41  <48   
8/11    667    36  <20  
03/12  1,041  42  <20
05/12  1,241  47  <20
08/12   780    37  <20
11/12   549    35  <20
02/12  1,102  42  <20
11/12   549    35  <20

Offline ElZorro

  • Member
  • Posts: 535
Re: atripla and insomnia
« Reply #2 on: July 15, 2010, 10:22:28 AM »
My issues weren't so much insomnia as just not getting "good sleep". I talked to my Dr about a change in schedule so that I could take it in the mornings. She basically indicated I should start to take it about 2-3 hrs earlier each day until I reached the time of day that I wanted to be my regular dosing time. She explained it's better to take it earlier for a few days than to take it later for a few days to ensure that the amount of medicine in the bloodstream is maintained.

However, now, I find that if I take it around 6p (I go to bed after 10pm), I seem to be sleeping much better. I like the idea of taking it late afternoon/early evening, because I'm typically home by then and don't have to worry about missing it. I'm going to see if this works better for me. A fear of taking it in the morning is that some mornings I leave the house and realize that I forgot to take my daily aspirin and vitamin until I get to work.

Offline joeyg624

  • Member
  • Posts: 30
Re: atripla and insomnia
« Reply #3 on: July 20, 2010, 06:47:41 PM »
thank you guys... will be talking to my doctor this friday
Apr 10 CD4 60 VL 256,000
May 10 CD4 130 VL 724
Aug 10 CD4 188  VL <75
Nov 10 CD4 170  VL <75
Mar 11 CD4 272 VL <48
Aug 11 CD4 272 VL <20
Nov 11 CD4 267 VL <20
Mar 12 CD4 297 VL <20
Nov 12 CD4 312 VL <20

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.